# SDR AALA201701279003

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 15,300 hours, 6,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RED AISLE EMERGENCY LIGHT AT 10C. REPLACED THE EMERGENCY LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
